# SDR IPXA2023102526942

- Difficulty date: September 30, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270743002
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 231 WG CRACKED. DOT 65-043 WORK IS TO BE ACCOMPLISHED ON DOC# ACCESS10Y FOR INSTALL. CONFIRMED WORK TO BE ACCOMPLISHED ON ACCESS 200 BOOK. WORK COMPLETED REVIEWED
